# SDR CALA2025070706266

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N14528
- Make and model: Airbus A321-271NX
- Aircraft serial: 12354
- Aircraft time: 806 hours, 293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: 6703
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SLIDE 1R BLOWN AT GATE,  REPLACE SLIDE ASSY SLIDE PART NUMBER D30664-915 REF IPC 25-62-81-01A REMOVED THE SLIDE PACK IAW AMM 25-62-44-000-805-A UP TO STEP 4 (A) (8).   ALL PARTS REMOVED AND IN FWD CARGO. REPORT STILL NEEDS TO BE MADE PER AMM AND FRANGIBLE DISK NEEDS REPLACED AS WELL.  PERFORMED INSTALLATION OF DOOR 1R ESCAPE SLIDE RAFT PACK ASSY. REF AMM 25-63-44-400-803-A. THROUGH STEP 4.B.(2).(B). VERIFIED INSTALL OF DOOR 1R ESACPE SLIDE PACK ASEMBLY PER AMM 25-63-44-400-803-A. THROUGH STEP 4.B.(2).(B). AND GMM 09-25-05. CLEARANCE TO INSTALL DOOR 1R SLIDE CLEAR IN TO INSTALL DOOR 1R SLIDE S/N M32856 REF. GMM. 09-25-05 5 INSTALLED DOOR 1R EMERGENCY SLIDE REF AMM 25-62-44-400-803-A. ACCOMPLISHED THE REMAINING STEPS 3 AND 4. STILL REQUIRES OPS CHECK. ADD EMP:U433230,408135 VERIFIED INSTALLATION OF DOOR 1 R SLIDE, REF.  AMM 25-62-44-400-803-A. REQUIRES OPS CHECK ACCOMPLISHED OPS CHECKS ON DOOR 1 RIGHT NO DISCREPANCIES NOTED   OPS CHECK GOOD. REF. AMM 25-62-44-400-803-A
